# SDR AALA202404113980

- Difficulty date: April 5, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,738 hours, 37,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642620200
- Condition: Corroded
- Location: Frms 59-60 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER BETWEEN FR 59 AND FR 60 AT S43L IN THE BULK CARGO COMPARTMENT. REPAIRED STRINGER PER SRM 53-41-13-300-010.
